# SDR EIAA2011045

- Difficulty date: May 29, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Engine: Ge CF650E2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN FOR LOSS OF OIL ON APPROACH.  FOUND CRACK IN GEAR BOX.  REMOVED AND REPLACED NR 4 ENGINE PER EIA W/C F7201 OP'S AND LEAK CHECKED GOOD.
